default-icon
High BP problem
I have been having headache for 3days and I have a problem with high BP......
424 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

BP? Any other issue Gas trouble Constipation Consult me online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +116
Consult with a doctor
Online now
Hi dear eat more vegetables and whole fruits, multigrains, sprouts, pulses and legumes, drink plenty of water and exercise daily A homeopathic constitutional treatment will give you best results naturally You can easily take an online consultation for further treatment guidance Medicines will reach you via courier services,
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Check out your BP first.are you taking any medicine for BP? is your sleep proper n complete. Consult online .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.